# SDR K11A2022022400118

- Difficulty date: January 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,114 hours, 37,150 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Location: Zone 100
- Part time: 68,114 hours, 37,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER TANK AT STA 780 LBL 48
